# SDR ASOA2014082211096

- Difficulty date: July 25, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 14,501 hours, 10,072 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE ON FASTENER FS 333 STR 25L-24L.  COMPLIED WITH SRM SUPPLEMENT, REF GREO 670-53-00-045, REV G, STEP ,NR 3 A2/PERMANENT DISPOSITION BLENDED OUT DAMAGE.  C/W LIGHTNING STRIKE REPAIR AT FS 333 STR 25L-24L IAW REO 670-53-00-045, REV G, STEP 3 A2.  PERMANENT REPAIR.
